# SDR UALA2012032201816

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 64,178 hours, 23,660 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Faulty
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FSEU 1 SHOWS SLAT LOSS FAULT.   REPLACED FSEU 1, NO HELP.  RE-INSTALLED ORIGINAL UNIT.  FLAPS AND SLATS ARE LOCKED IN NORMAL AND ALTERNATE MODES.  REF FIM 27-81-00, SUSPECT A SLAT POSITION TRANSMITTER OR A SLAT LOSS POSITION SENSOR.  ACCMP'D TROUBLESHOOTING PER FIM 27-81-00 UP TO FIG 105 (SHEET 3) BLOCK 4.  PIN 7 AT D41 828P IS 1 OHM NEED TO CONT TO BLK 43 MOST LIKELY NEEDS NEW SLAT LOSS SENSING SWITCH S10338.  REPLACED INBD SLAT B LOSS SWITCH AND RESET TRIGGER AT SLAT #9.
